FUP 2021 Schedule (DRAFT)

FUP is jam-packed with opportunities for you to learn about equity and access in Boston, explore your own role in social change while at Harvard AND how to navigate the resources and opportunites at Harvard.  

A sample schedule is below. On weekdays, we will begin at 5pm EST; on the weekends, we will begin by 10am EST.  Please note that is a VERY draft schedule.  Due to the pandemic induced schedules, we are restructuring everything so you experience the FUP that has been transforming the lives of undergraduates since 1984.

 

DRAFT SCHEDULE --- EXPECT CHANGES

25 MAY 2021

Asynchronous Events: These videos are available in the FUPPie google drive folder. Please view them when there isn’t a FUP Live Session

D-Tour

Welcome to Harvard! This campus has changed drastically over the years through the work of countless activists. Come get a tour of Harvard through an activist lens. You are HIGHLY encouraged to attend the live screening event, but if you have courses to shop, you may watch the recording independently prior to the first discussion group.

Work That City

The Boston area is rich in history. Come learn about the many neighborhoods in Boston from folks working and living in these areas. This audio-visual tour will give you a taste of what the next 4 years bring you if you do public service with these beautiful neighborhoods.

FUPLive Schedule

THURSDAY, AUGUST 12TH

5:00 pm-6 pm |

Virtual Welcome Wagon

6:15 pm-7:30-6pm |

Introductions and Bonding Games

FUP LOVE! Come meet those who will be in your discussion group, hear about what will make FUP so special this year, and get to know the FUPLeaders.

15 MINUTE BREAK

7:45 pm-9 pm |

First Discussion Group

10:00 pm | *

Evening Activities

Ultimate Werewolf

Join us for a round (or several) of Werewolf! Whether you’re new to the game or an expert, come out to test your deceptive capabilities in this fun board game. See you in the village!

Zoom link:

Pet Parade Part One!

Pet show and tell! Non-pet owners welcome :)

Zoom link:

Sleep!!

Sweet, sweet slumber

FRIDAY, AUGUST 13TH

10 am | *

ZOOMba

Get moving bright and early with Brandon, Aaron, Daniela, and some wonderfully curated reggaetón!

5:00-6:15pm

Housing Insecurity Panel

Join us for a conversation with advocates from across the Boston area working against housing insecurity. What is Harvard’s role in gentrification? Is there any work being done on campus against it? Submit any questions here. You are HIGHLY encouraged to attend the live panel, but if you have courses to shop, you may watch the recording independently prior to the discussion group.

6:30 pm to 8:00 pm |

Second Discussion Group

15 minute BREAK

8:00 pm to 10:00 pm

Evening Activities *

ClusterFUP: Scamming Daddy Harvard

Get that bread, then leave! Worried about being broke at Harvard? Come learn how to make the most of all the resources of this prestigious institution. Come ask any questions about opportunities for employment and fellowships and other ways of making bank while at Harvard. Learn how to use daddy H's resources to help your academic career & travel on H's dime!

Zoom link:

Gender Inclusive Nail Painting

Come have some gender inclusive nail painting fun! Show us your mad nail painting skillz and/or your most fun colors! Also, if you don't want to paint your nails but want to share in the fun please feel free to join!

Zoom link:

Pet Parade Part Two

Pet show and tell! Non-pet owners welcome :)

Zoom link:

Sleep!

Dream of FUP things!

SATURDAY, AUGUST 14TH

10:00 am to 12 pm |

Service Project Team

We continue building our commitment to social change through direct service and social action. Service Teams of FUPpies and FUPLeaders will team up to apply their gifts and talents to critical projects designed by our community partners. These service projects are an opportunity to learn more about our partners’ work in our neighboring communities, to get a glimpse into some of their work on the ground, and to be able to play a small part in furthering their mission.

30 MINUTE BREAK FOR LUNCH

12:30 pm to 1:55 pm

Service Project Teams

2:00 pm to 3:30 pm

Harvard Labor Organizing Panel

A discussion with the best labor organizers on campus. Submit any questions here. You are HIGHLY encouraged to attend the live panel, but if you have courses to shop, you may watch the recording independently prior to the discussion group.

15 minute break

3:45 pm to 5:45 pm |

Third Discussion Group

45 minute dinner break

6:30 pm to 8:00 pm |

Lip Sync Video Prep

8-10pm

Evening Activities*

ClusterFUP: Extracurricular Selection

Come with your thoughts, concerns, and questions about Harvard's immense array of extracurricular pursuits!

Zoom link:

Ultimate Werewolf or Movie Night

Join us for a round (or several) of Werewolf! Whether you’re new to the game or an expert, come out to test your deceptive capabilities in this fun board game. See you in the village!

Zoom link:

Sleep!

You can’t get woke if you don’t sleep!

SUNDAY, AUGUST 15TH

10 am | *

Group Morning Walk

Zoom link:

11:00 pm to 1:00 pm |

Service Projects

We continue building our commitment to social change through direct service and social action. Service Teams of FUPpies and FUPLeaders will team up to apply their gifts and talents to critical projects designed by our community partners. These service projects are an opportunity to learn more about our partners’ work in our neighboring communities, to get a glimpse into some of their work on the ground, and to be able to play a small part in furthering their mission.

1:30 pm to 3:00 pm |

Abolition and Racial Justice Panel

Calls to abolish the police, prisons, the police state, ICE, and more are not new. Organizers have been working towards abolition for decades. Come learn from some incredible racial justice activists about how Harvard is complicit in the police state and find out how you can get involved in pushing for justices. Submit any questions here.

15 minute break *

3:15 pm-5:15 pm |

Fourth Discussion Group

60 MINUTE BREAK FOR DINNER

6:15 pm-8pm |

Lip Sync Video Prep

8 pm |

Evening Activities*

ClusterFUP: Wellness and taking care of your mental health at Harvard University

Zoom link:

Snacks and Spirituality

Come for a casual, inter-faith conversation about faith and spiritual life on campus while sharing in the joys of incredible snacks from home.

Zoom link:

Sleep!

ASMR but it’s just FUP leaders whispering “relax…”

MONDAY, AUGUST 16TH

5:00 pm- 6 pm |

Presentation to your community partners

30 MINUTE DINNER BREAK

6:30 pm-7:30 pm|

Unpacking Your Privileges Panel

Privileges discussed: white/racial privilege, class privilege, citizenship/immigration status privilege, gender/sexuality privilege

Zoom link:

10 minute break

7:40 pm to 8:30 pm |

Closing Reflection: Working in New Communities with D Group

8:30 pm |

FUP Closing Ceremony